MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET ADT; OXIMETER

MASIMO - 40 PARKER RD SET ADT; OXIMETER
Model Number 4000
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.The customer address exceeded maximum allowable digits, address is as follows: (b)(6) united states.
 
Event or Problem Description
It was reported that "anesthesiologist reported only a ¿normal" initial reading of spo2 and then flat line of signal, then observed ¿light went out" ¿ replaced sensor, and it was ¿picking up fine".No error code reported, emitter failed directly after working initially." no known impact or consequence to patient.
 
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the unit failed continuity tests due to an open infrared in the emitter assembly.When tested with known good lab equipment a ¿replace sensor" error message was displayed.

Brand Name
RD SET ADT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6226242
Report Number2031172-2017-00011
Device Sequence Number735118
Product Code DQA
UDI-Device Identifier10843997009567
UDI-Public(01)10843997009567(17)190901(10)16JYY
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000
Device Lot Number16JYY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2017
Supplement Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight80